# SDR TAMF20250708052

- Difficulty date: August 1, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243
- Aircraft serial: 1428
- Aircraft time: 47,624 hours, 14,718 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,144 hours, 9,446 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE-OFF ROLL, A THRUST LOSS OCCURRED ON ENGINE NO. 2, ALONG WITH AN ABNORMAL INDICATION FROM THE ENGINE ANTI-ICE SYSTEM. THE ECAM DISPLAYED: "A. ICE ENG 2 VALVE OPEN". AN OPERATIONAL CHECK OF THE ENGINE AIR INTAKE ICE PROTECTION SYSTEM WAS PERFORMED IN ACCORDANCE WITH AMM TASK 30-21-00-710-816-A, AND AN ENGINE RUN-UP WAS CARRIED OUT IN ACCORDANCE WITH AMM TASK 71-00-00-860-810-A. ALL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RELEASED FOR SERVICE AND THE FAULT WAS NOT OBSERVED AGAIN.
